ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Gauge-invariant reformulation of an anomalous gauge theory

Mitra, P and Rajaraman, R (1989) Gauge-invariant reformulation of an anomalous gauge theory. In: Physics Letters B, 225 (3). pp. 267-271.

Full text not available from this repository. (Request a copy)
Official URL: http://dx.doi.org/10.1016/0370-2693(89)90816-2


An anomalous gauge theory can be reformulated in a gauge invariant way without any change in its physical content. This is demonstrated here for the exactly soluble chiral Schwinger model. Our gauge invariant version is very different from the Faddeev-Shatashvili proposal [L.D. Faddeev and S.L. Shatashvili, Theor. Math. Phys. 60 (1984) 206] and involves no additional gauge-group-valued fields. The status of the "gauge" A0=0 sometimes used in anomalous theories is also discussed and justified in our reformulation.

Item Type: Journal Article
Publication: Physics Letters B
Publisher: Elsevier Science
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies (Ceased to exist at the end of 2003)
Date Deposited: 10 Aug 2010 08:13
Last Modified: 10 Aug 2010 08:13
URI: http://eprints.iisc.ac.in/id/eprint/31240

Actions (login required)

View Item View Item